# SDR IPXA2025092141490

- Difficulty date: September 6, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774443
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED, FWD & AFT SIDE OF BS 740, S47L.   PERFORMED SRM 53-20-03-2R-5 REV.46, TR 53-161, & EGAT WORK SHEET 50685, STEPS 1-21.  PERFORMED EO-95169-REQ 1, REV 1, & EU F2025A53M-2105, REV 0 & EGAT WORK SHEET 50685.
